Alert archive / Colorado / Red Flag Warnings in 2008

Red Flag Warning 17, NWS Pueblo, CO

May 9, 20085 counties in Colorado

NWS Pueblo, CO issued this red flag warning at May 9, 2008, 3:37 AM MDT for 5 counties in Colorado. It took effect at May 9, 2008, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2008, 3:37 AM MDT (09:37 UTC)
In effect from
May 9, 2008, 12:00 PM MDT
Expired
May 9, 2008, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2008-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2008-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 090937
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
337 AM MDT FRI MAY 9 2008

...A RED FLAG WARNING FOR LOW HUMIDITIES...WIND GUSTS...HIGH HAINES
INDICES AND DRY FUELS...IS IN EFFECT FOR FIRE WEATHER ZONE
224...INCLUDING THE SAN LUIS VALLEY...FROM NOON TO 9 PM...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL
BE POSSIBLE ACROSS PORTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON
AND EVENING...AS BREEZY TO WINDY CONDITIONS DEVELOPING AHEAD OF AN
APPROACHING STORM SYSTEM COMBINE WITH RELATIVE HUMIDITIES BELOW 15
PERCENT...HAINES INDICES OF 5...AND PERSISTENT DRY CONDITIONS.

COZ224-100145-
/O.UPG.KPUB.FW.A.0013.080509T1800Z-080510T0300Z/
/O.NEW.KPUB.FW.W.0017.080509T1800Z-080510T0300Z/
SAN LUIS VALLEY-
337 AM MDT FRI MAY 9 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS FOR FIRE WEATHER ZONE 224...WHICH
INCLUDES THE SAN LUIS VALLEY.

THE COMBINATION OF WESTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH...HUMIDITY VALUES LESS THAN 15 PERCENT...HAINES
INDICES OF 5...AND DRY FUELS COULD CREATE DANGEROUS WILDFIRE
CONDITIONS ACROSS PORTIONS OF THE SAN LUIS VALLEY FRIDAY AFTERNOON
AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

HODANISH
3 follow-up statements
000 
WWUS85 KPUB 092132
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT FRI MAY 9 2008

...A RED FLAG WARNING FOR LOW HUMIDITIES...WIND GUSTS...HIGH
HAINES INDICES AND DRY FUELS...IS IN EFFECT FOR FIRE WEATHER ZONE
224...INCLUDING THE SAN LUIS VALLEY...FROM NOON TO 9 PM THIS EVENING...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS
WILL BE EXIST ACROSS PORTIONS OF THE SAN LUIS VALLEY THIS EVENING...AS
INCREASING WINDS AHEAD OF AN APPROACHING STORM SYSTEM COMBINE
WITH RELATIVE HUMIDITIES BELOW 15 PERCENT...HAINES INDICES OF
5...AND PERSISTENT DRY CONDITIONS.

COZ224-100300-
/O.CON.KPUB.FW.W.0017.000000T0000Z-080510T0300Z/
SAN LUIS VALLEY-
332 PM MDT FRI MAY 9 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

THIS RED FLAG WARNING IS FOR FIRE WEATHER ZONE 224...WHICH
INCLUDES THE SAN LUIS VALLEY.

THE COMBINATION OF WESTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH...HUMIDITY VALUES LESS THAN 15 PERCENT...HAINES
INDICES OF 5...AND DRY FUELS WILL CREATE DANGEROUS WILDFIRE
CONDITIONS ACROSS PORTIONS OF THE SAN LUIS VALLEY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 092143 CCA
RFWPUB

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT FRI MAY 9 2008

...A RED FLAG WARNING FOR LOW HUMIDITIES...WIND GUSTS...HIGH
HAINES INDICES AND DRY FUELS...IS IN EFFECT FOR FIRE WEATHER ZONE
224...INCLUDING THE SAN LUIS VALLEY...UNTIL 9 PM THIS EVENING...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS
WILL BE EXIST ACROSS PORTIONS OF THE SAN LUIS VALLEY THIS EVENING...AS
INCREASING WINDS AHEAD OF AN APPROACHING STORM SYSTEM COMBINE
WITH RELATIVE HUMIDITIES BELOW 15 PERCENT...HAINES INDICES OF
5...AND PERSISTENT DRY CONDITIONS.

COZ224-100300-
/O.CON.KPUB.FW.W.0017.000000T0000Z-080510T0300Z/
SAN LUIS VALLEY-
343 PM MDT FRI MAY 9 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

THIS RED FLAG WARNING IS FOR FIRE WEATHER ZONE 224...WHICH
INCLUDES THE SAN LUIS VALLEY.

THE COMBINATION OF WESTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH...HUMIDITY VALUES LESS THAN 15 PERCENT...HAINES
INDICES OF 5...AND DRY FUELS WILL CREATE DANGEROUS WILDFIRE
CONDITIONS ACROSS PORTIONS OF THE SAN LUIS VALLEY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 100256
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
856 PM MDT FRI MAY 9 2008

...WINDS SLOWLY DIMINISHING OVER THE SAN LUIS VALLEY THIS
EVENING...

.WIND SPEEDS WERE SLOWLY DECREASING OVER THE SAN LUIS VALLEY THIS
EVENING...WITH A CONTINUED DECREASE IN SPEEDS FORECAST FOR THE
REMAINDER OF THE NIGHT. 

COZ224-100400-
/O.EXP.KPUB.FW.W.0017.000000T0000Z-080510T0300Z/
SAN LUIS VALLEY-
856 PM MDT FRI MAY 9 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WIND SPEEDS HAVE DECREASED INTO THE 10 TO 15 MPH RANGE OVER THE
SAN LUIS VALLEY AS OF 830 PM MDT...AND WILL CONTINUE TO SLOWLY
DECREASE FOR THE REMAINDER OF THE NIGHT. RELATIVE HUMIDITY HAS
REMAINED VERY LOW THIS EVENING...BUT WILL RECOVER MODERATELY AFTER
MIDNIGHT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 8, 6:27 PM MDT, 9 hours 10 minutes earlier.

Area forecast discussion, May 8, 6:27 PM MDT, 9 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT THU MAY 8 2008

.UPDATE...

BASED ON LATEST RADAR TRENDS...SEVERE THUNDERSTORM THREAT HAS
ENDED ACROSS THE SOUTHEAST PLAINS. THUS HAVE CANCELLED THE WATCH
EARLY. COULD STILL SEE SOME ISOLATED THUNDERSTORM ACTIVITY UNTIL
TROF AXIS CLEARS THE EASTERN PART OF THE STATE SO HAVE KEPT SOME
LOW GRADE POPS THROUGH 06Z. -KT

&&

.PREV DISCUSSION... /ISSUED 345 PM MDT THU MAY 8 2008/

SHORT TERM...
(TONIGHT AND TOMORROW)

THIS AFTERNOON AND THIS EVENING...ISOLATED THUNDERSTORMS WILL FORM
ALONG THE FRONT AS IT MOVES SOUTHEAST. THERE IS A WATCH OUT FOR OUR
MOST EASTERN COLORADO COUNTIES ALONG THE FRONTAL BOUNDARY AND THE
DRYLINE. THIS IS THE BEST AREA FOR STORMS TO REACH SEVERE.  THE
FRONT WILL MOVE THROUGH AS SVR CONVECTION TREKS ACROSS THE EASTERN
PLAINS. JUST THE POSSIBILITY FOR ISOLATED THUNDERSTORMS ALONG THE
MOUNTAINS AND IN THE EASTERN PLAINS LATE THIS AFTERNOON AND EARLY
THIS EVENING. AS THE FRONT PASSES DRYER AIR WILL MOVE IN AND THE
SKIES WILL CLEAR.

TOMORROW....ANOTHER SHORT WAVE WILL MOVE THROUGH THE AREA TOMORROW
AFTERNOON BRINGING THE POSSIBILITY FOR SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS LATER IN THE AFTERNOON. THE THREAT AREA FOR
THUNDERSTORMS WILL AGAIN BE ALONG THE EASTERN PLAINS AND ALONG
THE PALMER DIVIDE.

LONG TERM...
(FRIDAY NIGHT THROUGH NEXT THURSDAY)

COLD FRONT DROPS INTO THE EASTERN PLAINS LATE FRIDAY NIGHT AS UPPER
TROUGH SWINGS OUT INTO THE NORTHERN PLAINS. BEST MOISTURE AND
UPSLOPE APPEAR TO HOLD OFF UNTIL AFTER 12Z SAT...SO WILL RUN WITH
JUST ISOLATED POPS FOR FRIDAY NIGHT...HIGHEST POPS CENTRAL MOUNTAINS
CLOSER TO THE UPPER TROUGH AXIS. MOST OF THE AREA WILL RESIDE IN THE
COOLER POST FRONTAL AIR MASS SATURDAY...WITH S51OW UPSLOPE OVER
THE EAST GENERATING SOME LIGHT PRECIP...MAINLY OVER THE EASTERN
MOUNTAINS AND ALONG THE I-25 CORRIDOR. GFS IS MUCH WETTER THAN NAM
AT THIS POINT...THOUGH QUICK LOOK AT 18Z NAM SUGGESTS A TREND TOWARD
THE WETTER GFS...ESPECIALLY OVER THE WETS/SANGRES. BUMPED UP POPS
WELL INTO THE CHANCE CATEGORY MOST OF THE EAST...THOUGH KEPT QPF
AMOUNTS LIGHT. THREAT FOR TSRA LOOKS FAIRLY LOW WITH ONLY MINOR
CAPES (LESS THAN 200 J/KG) IN PLACE...SO WILL KEEP PRECIP TYPE AS
SHOWERS FOR NOW. PRECIP ENDS QUICKLY SATURDAY NIGHT...AND WITH
CLEARING SKIES SOME CONCERN ABOUT FREEZING TEMPS SUNDAY MORNING.
UPPER RIDGE BUILDS SUNDAY...WITH A VERY QUICK WARM-UP IN STORE ALL
AREAS BY AFTERNOON. MONDAY LOOKS WARM WITH INCREASING WINDS AS NEXT
UPPER TROUGH TAKES SHAPE OVER THE NORTHERN ROCKIES. MIGHT BE SOME
FIRE WEATHER CONCERNS MONDAY AFTERNOON...THOUGH WITH SURFACE LOW
AGAIN OVER THE FAR SOUTHEAST PLAINS...STRENGTH OF WINDS LOOKS TO BE
QUESTIONABLE ONCE AGAIN.

12Z ECMWF TRENDING TOWARD THE GFS WITH A DEEPER/STRONGER TROUGH OVER
THE AREA TUESDAY...WITH BOTH MODELS SHOWING DEEP POST-FRONTAL
UPSLOPE OVER THE AREA FROM LATE MONDAY NIGHT THROUGH TUESDAY
EVENING. WITH MODELS SLOWLY CONVERGING...CONFIDENCE INCREASING FOR
COOLER AND WETTER WEATHER TO RETURN TUESDAY...THUS DROPPED MAX TEMPS
AND INCREASED POPS FROM MON NIGHT THROUGH TUES NIGHT...WITH EASTERN
MOUNTAINS AGAIN LOOKING WETTEST AT THIS POINT. COOL NORTH FLOW
PERSISTS WED/THU...WITH PERHAPS SOME LIGHT PRECIP CONTINUING OVER
THE EASTERN MOUNTAINS AND PLAINS.

AVIATION...ISOLATED THUNDERSTORMS ARE STILL EXPECTED AS THIS FRONT
MOVES THROUGH THE AREA THIS AFTERNOON. THE WINDS WILL REMAIN GUSTY
UNTIL THIS EVENING THEN SUBSIDING OVERNIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR COZ224.

&&

31/10
Hazardous weather outlook, May 8, 6:59 AM MDT, 20 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
659 AM MDT THU MAY 8 2008

COZ058>089-093>099-091300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
659 AM MDT THU MAY 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO OCCUR THIS AFTERNOON OVER THE REGION.
THE BEST CHANCE OF THUNDERSTORMS WILL BE OVER THE PLAINS. THE
PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING.
OUT OVER THE FAR EASTERN PLAINS THE STORMS MAY BECOME
STRONGER...PRODUCING WIND GUSTS TO 50 MPH AND HAIL UP TO 1/2 INCH IN
DIAMETER. IT IS POSSIBLE THAT ONE OR TWO STORMS ON THE FAR EASTERN
PLAINS MAY BECOME SEVERE PRODUCING HAIL GREATER THAN THREE QUARTERS
OF AN INCH IN DIAMETER AND WIND GUSTS ABOVE 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WEST WINDS OF 20 TO 40 MPH DEVELOPING AHEAD OF APPROACHING
WEATHER SYSTEM...ALONG WITH EXPECTED LOW HUMIDITIES AND PERSISTENT
DRY CONDITIONS COULD CREATE CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF THE SAN LUIS VALLEY FRIDAY AFTERNOON AND EARLY
EVENING. ISOLATED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE
ACROSS THE AREA ON FRIDAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE AREA FRIDAY NIGHT AND SATURDAY...AS A WEATHER SYSTEM AND ASSOCIATED
COLD FRONT MOVE ACROSS THE REGION. THE BEST CHANCES OF PRECIPITATION
WILL BE ACROSS THE CENTRAL AND EASTERN MOUNTAINS...WHERE LIGHT SNOW
ACCUMULATIONS WILL BE POSSIBLE AT THE HIGHEST ELEVATIONS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL AGAIN BE
POSSIBLE ACROSS THE AREA MONDAY NIGHT AND TUESDAY...AS ANOTHER
WEATHER SYSTEM MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE FAR EASTERN PLAINS THIS AFTERNOON AND EVENING.

Nearby

Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.